# SDR DALA2023071305706

- Difficulty date: May 7, 2021
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 ERA 591491-14 ISSUED FOR TIME LIMITED REPAIR FOR DENTS COMMON TO FUSELAGE SKIN AND STRAP AT STA 460-480, STRINGER 28R. CORRECTIVE ACTION: SUMMARY DENTS COMMON TO FUSELAGE SKIN AND STRAP AT STA. 460-480, STRINGER 28R WERE REPAIRED PER ER/A 591491-14. (1802657)
